# SDR SIMA20170302001

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 41,294 hours, 37,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERIOR EMERENCY LIGHT INOPERATIVE.   FOUND A WIRE BROKEN AT SPLICE REMOVED AND REPLACED WIRE TERMINAL AND RECEPTICLE IAW SWPM 20-21-00.  OPS CHECKED GOOD.
